Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Manifolds with $ ({\bf Z}\sb 2)\sp k$-action

Author: Pedro L. Q. Pergher
Journal: Proc. Amer. Math. Soc. 106 (1989), 1091-1094
MSC: Primary 57R85; Secondary 55N22, 57S17
MathSciNet review: 969320
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \left( {{M^n},{T_1}, \ldots ,{T_k}} \right)$ be a closed manifold with differentiable $ {\left( {{{\mathbf{Z}}_2}} \right)^k}$-action. The purpose of this paper is to show how to construct the bordism class $ [{M^n}]$ in terms of the decomposed form of the fixed point data of this action.

References [Enhancements On Off] (What's this?)

  • [1] P. E. Conner and E. E. Floyd, Differentiable periodic maps, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Band 33, Academic Press Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1964. MR 0176478
  • [2] R. E. Stong, Equivariant bordism and (𝑍₂)^{𝑘} actions, Duke Math. J. 37 (1970), 779–785. MR 0271966

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R85, 55N22, 57S17

Retrieve articles in all journals with MSC: 57R85, 55N22, 57S17

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society